# SDR REXA2022021000202

- Difficulty date: January 4, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 30,816 hours, 21,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: SH690362851
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LH SIDEWALL SEAT TRACK MULTIPLE SPOTS OF CORROSION FROM FS 744 - FS 
752.                                                                "
"INSTALLED NEW SEAT RAIL P/N SH690-36285-1 IAW CRJ 900 AMM 53-00-49-
400-801-A19 DUE TO OLD SEAT RAIL CORRODED OUT OF LIMITS IAW CRJ 900
SRM 53-41-49-101-001-A02.  WVA
